| Texto completo | |
| Autor(es): |
Nakasato, Jean Carlos
;
Pereira, Marcone Correa
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ADVANCED NONLINEAR STUDIES; v. 23, n. 1, p. 38-pg., 2023-08-29. |
| Resumo | |
In this work, we analyze the asymptotic behavior of a class of quasilinear elliptic equations defined in oscillating (N+ 1)-dimensional thin domains (i.e., a family of bounded open sets from RN+ 1, with corrugated bounder, which degenerates to an open bounded set in R-N). We also allow monotone nonlinear boundary conditions on the rough border whose magnitude depends on the squeezing of the domain. According to the intensity of the roughness and a reaction coefficient term on the nonlinear boundary condition, we obtain different regimes establishing effective homogenized limits in N-dimensional open bounded sets. In order to do that, we combine monotone operator analysis techniques and the unfolding method used to deal with asymptotic analysis and homogenization problems. (AU) | |
| Processo FAPESP: | 22/08112-1 - Perturbação de domínio em equações diferenciais parciais |
| Beneficiário: | Jean Carlos Nakasato |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 20/04813-0 - Análise assintótica e qualitativa de equações integro-diferenciais |
| Beneficiário: | Marcone Corrêa Pereira |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |